EconPapers    
Economics at your fingertips  
 

Stochastic Comparison of Queueing Networks

Ryszard Szekli ()
Additional contact information
Ryszard Szekli: University of Wroclaw

Chapter 8 in Queueing Networks, 2011, pp 345-395 from Springer

Abstract: Abstract We recall classical queueing networks and their stochastic monotonicity properties as a special case of a general stochastic ordering theory for Markov processes. As a consequence of stochastic monotonicity we present stochastic bounds in transient and stationary conditions for the queue length processes, and some dependence and ordering properties for sojourn times in networks.We overview properties of throughputs in networks in connection with stochastic orderings. Finally we concentrate on dependence orderings for queueing networks with a special attention on the role of routing as a parameter influencing correlation structures in networks. Some connections to the problem of speed of convergence to stationarity via spectral gaps are pointed out.

Keywords: Point Process; Queue Length; Service Rate; Sojourn Time; Apply Probability (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:isochp:978-1-4419-6472-4_8

Ordering information: This item can be ordered from
http://www.springer.com/9781441964724

DOI: 10.1007/978-1-4419-6472-4_8

Access Statistics for this chapter

More chapters in International Series in Operations Research & Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:isochp:978-1-4419-6472-4_8